advertisement
Question
Posted by: stormy11 | 2009/02/02

garlic vitamin

hi doc i have high blood pressure and i did some research and found that garlic can help thin the blood therefore lowering blood pressure. so i wanna start taking a garlic only suppliment but i am on triphasil as a birth control option i would like to know will the garlic suppliment interfer with the effectiveness of the pill?

many thanx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Stormy11
The use of Garlic with your contraceptive tablet can cause a decrease in the clotting of the blood. However this will not lower the blood pressure at all. One needs to take proper antihypertensive treatment to lower blood pressure.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement